Open Journal of Statistics

Vol.1 No.3(2011), Paper ID 8065, 6 pages

DOI:10.4236/ojs.2011.13016

 

Asymptotic Analysis for U-Statistics and Its Application to Von Mises Statistics

 

Timur Zubayraev

 

 

Copyright © 2011 Timur Zubayraev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Zubayraev, "Asymptotic Analysis for U-Statistics and Its Application to Von Mises Statistics," Open Journal of Statistics, Vol. 1 No. 3, 2011, pp. 139-144. doi: 10.4236/ojs.2011.13016.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.